# SDR SWIA202158334

- Difficulty date: March 23, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 43,481 hours, 36,697 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Condition: Eroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RIGHT HORIZONTAL STABILIZER TIP FAIRING 343 AR, ERROSION AND DELAMINATION AND  / BONDING PLATES CORRODED.      (C-CHECK RO 5/20/2021)    DRILLED AND COUNTERSUNK ALL HOLES IN NEW STAB TIP PANEL # 343 AR ,  COMPLIED WITH CRJ-200  SRM 51-74-00
